Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Stephen Donkin
Title: The $q$-Schur algebra
Additional book information London Mathematical Society Lecture Note Series, vol. 253, Cambridge Univ. Press, Cambridge, 1999, x + 179 pp., ISBN 0-521-64558-1, $39.95

Author: Andrew Mathas
Title: Iwahori-Hecke algebras and Schur algebras of the symmetric group
Additional book information University Lecture Series, vol. 15, American Mathematical Society, Providence, RI, 1999, xiii + 188 pp., ISBN 0-8218-1926-7, $25.00

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Brian Parshall
Affiliation: University of Virginia
Journal: Bull. Amer. Math. Soc. 37 (2000), 467-472
PII: S 0273-0979(00)00874-0
Published electronically: June 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia